# SDR DXTA200500520

- Difficulty date: January 7, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 3,408 hours, 2,609 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 99125374
- Part serial: 0447
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,828 hours, 2,166 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED UNLOCK  LIGHT ON GEAR FLASHED (OR CYCLED) AFTER GEAR RETRACTION. UPON EXTENDING GEAR, HAD 2 "BUMPS"  LIKE HYDRAULIC ACTUATION RESULTING IN MOMENTARY LOSS OF DOWN & LOCKED INDICATIONS. GEAR WAS BLOWN DOWN.   RT ACTUATOR LEAKING EXCESSIVELY,  REMOVED AND REPLACED  RT MLG ACTUATOR IAW CE 560XL M/M 32-30-04. LEAK AND OP CHECKED GOOD. PERFORMED MAIN LANDING GAER FUNCTIONAL TEST. CHECKED GOOD. SWUNG GEAR MULTIPLE TIMES. NO DISCREPECIES NOTED. REF CE 560XL M/M 32-01-00.0
